# SDR SWAA2024121258412

- Difficulty date: November 10, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP ON AFT FACE FRAME BS 500B AND STRINGER 26L FWD CARGO COMPARTMENT 2024-691773<[01] REPLACED ANGLE - CLIP ON AFT FACE FRAME BS 500B AND STRINGER 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7502 SHEET 37 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE - CLIP ON AFT FACE FRAME BS 500B AND STRINGER 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7502 SHEET 37 REV-. SEE INDIVIDUAL SIGN OFF BELOW.
